Shinobu TOKUMARU


Presumption of Permittivity for Dielectric Inverse Scattering ProblemSource and Radiation Field Solution
Daisuke KATO Shinobu TOKUMARU 
Publication:   IEICE TRANSACTIONS on Electronics
Publication Date: 1998/12/25
Vol. E81-C  No. 12  pp. 1773-1778
Type of Manuscript:  Special Section PAPER (Special Issue on Computational Electromagnetics)
Category: 
Keyword: 
source and radiation field solutiondielectric inverse scattering problempresumption of permittivitysingular value decomposition
 Summary | Full Text:PDF(506.8KB)

Quadrifilar Helical Antennas with Parasitic Loops
Yasuhiro KAZAMA Shinobu TOKUMARU 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 1998/11/25
Vol. E81-B  No. 11  pp. 2212-2218
Type of Manuscript:  PAPER
Category: Antennas and Propagation
Keyword: 
backfire quadrifilar helical antennacurrent distributionparasitic loopwire-grid modelsatellite communication
 Summary | Full Text:PDF(510.3KB)

Application of a Parasitic Loop on Loosely Wound Short-Arm Spiral Antennas
Yasuhiro KAZAMA Nagayoshi MORITA Shinobu TOKUMARU 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 1998/11/25
Vol. E81-B  No. 11  pp. 2205-2211
Type of Manuscript:  PAPER
Category: Antennas and Propagation
Keyword: 
loosely wound short-arm two-wire archimedean spiral antennaaxial ratiopower gaincurrent distribution
 Summary | Full Text:PDF(559.8KB)

Source and Radiation Field Solution for Dielectric Scatteres-E Wave-
Shiro ITO Shinobu TOKUMARU 
Publication:   IEICE TRANSACTIONS on Electronics
Publication Date: 1996/10/25
Vol. E79-C  No. 10  pp. 1338-1344
Type of Manuscript:  Special Section PAPER (Special Issue on Electromagnetic Theory-Foundations and Applications)
Category: 
Keyword: 
integral equationconjugate Green functionscattering problems for dielectrics
 Summary | Full Text:PDF(388.7KB)